Recent study concluded that some depressions may be caused by an allerdy to stress hormones. It got me wondering if allergic reactions and the process of building tolerance through constant exposure might on its own trigger other immune responses that lead to depression.
My very allergic to things that grow 16-yr daughter is swirling in a depression with physical symptoms (asthma/reflux/cough and gastric upset). She has been taking allergy shots for nearly a year now. A psychiatrist is looking at thyroid function before adding depression meds. In looking into hypothyroidism and discovering that it is basically an auto-immune response error, began to wonder if people had experienced side effects with allergy shots where the exposures cranked up the immune system too much.
Anyone experiencing things like depression, hypothyroidism, lethargy related to allergy injections or allergic reactions?
Anyone experiencing increased gastric upset (reflux, stomach ache) that you might associate with injections or the presence of allergies?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.